# SDR DALA2016031101847

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANT AREA WAS FOUND ON FUSELAGE SKIN, EXTERNAL DOUBLER REPAIR AT BS 1418 AND BETWEEN LONGERON 1 AND 3 RT. THE ER/A 498486-14, REV.  ORIGINAL WAS GENERATED AND FROM SECTION I: ER/A REVISION REQUIRED, AMOC IAW SID AD 2004-11-07.
